Lower plasma testosterone or dihydrotestosterone, but not estradiol, is associated with symptoms of intermittent claudication in older men
Article first published online: 13 APR 2013
© 2013 John Wiley & Sons Ltd
Volume 79, Issue 5, pages 725–732, November 2013
How to Cite
Yeap, B. B., Alfonso, H., Chubb, S. A. P., Handelsman, D. J., Hankey, G. J., Golledge, J., Flicker, L. and Norman, P. E. (2013), Lower plasma testosterone or dihydrotestosterone, but not estradiol, is associated with symptoms of intermittent claudication in older men. Clinical Endocrinology, 79: 725–732. doi: 10.1111/cen.12208
- Issue published online: 3 OCT 2013
- Article first published online: 13 APR 2013
- Accepted manuscript online: 19 MAR 2013 09:56AM EST
- Manuscript Accepted: 14 MAR 2013
- Manuscript Revised: 28 FEB 2013
- Manuscript Revised: 27 JAN 2013
- Manuscript Received: 10 JAN 2013
- National Health and Medical Research Council of Australia
- National Health and Medical Research Council. Grant Number: 1019921
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!